# SDR YENA2025102101050

- Difficulty date: October 19, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N2180J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11838
- Aircraft time: 6,536 hours, 1,194 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#353, YHZ-DUB. (ETOPS) "MX AIR BLEED STATUS MSG ( CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY 1) FAULT(S) INDICATED BY AIR BLEED ); PERFORMED GROUND SCANNING AND BITE TEST PER AMM 36-11-00.  NO FAULTS NOTED.  CAN NOT DUPLICATE FAULT.  MX-4 UPDATED.  PLACARD REMOVED.
